# SDR UALA2012030201300

- Difficulty date: March 2, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 43,120 hours, 9,418 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT ASSY L33146 ABOVE AFT LT LAV STA 1980, CONNECTOR IS NON COMPLIANT PER AMM.  REPLACED CONNECTOR.  CHECKS GOOD.
